Can I use vicodin for Paxil (paroxetine) withdrawal headache?

No. I would not recommend using an potentially addictive drug to ease a side effect of withdrawal from another drug. Not sure if you are working with your doc on tapering schedule or not, if you are may need to slow it down. Discuss with doctor, there may be other options. For some of my patients i've had success putting on Prozac to wean off paxil, (paroxetine) then wean off prozac. It's longer half life helps.
Don't recommend. Recommend SLOW taper off of paxil under medical supervision. Consider NSAID or acetaminophen. Paxil discontinuation syndrome can be pretty hard.

Related Questions

How come my heart beat fast - I took vicodin - 3 hours later Paxil (paroxetine) and heart started racing?

No idea. There are "idiosyncratic" reactions to drugs, which mean that they are not common and only happen to certain susceptible individuals, usually for reasons that cannot be discovered. Ssri drugs like Paxil (paroxetine) can occasionally produce heart arrhythmias, and you should talk to your doctor. The vicodin is unlikely to have been responsible, although if the vicodin wasn't legally prescribed, anxiety might. Read more...

Terrible joint pain, tired, anxiety, drepression, severe constip. Past history of lymes on paxil, (paroxetine) klonopin, and vicodin nothing helping feeling worse?

Time to see your doc. You may require some tuning up of your medication regimen. Lyme disease can set off several chronic symptoms although if you work with your doctor there is a possibility of getting back on track. Without knowing what has been tried before i would point out that vicodin, paroxetine, Clonazepam are all sedating and can reduce energy. However, i would discuss it with your doctor. Read more...
Lyme. Check for lyme coinfections. Sounds like chronic lyme related stuff to me. Find a doctor who knows how to treat chronic lyme. Read more...

Will the withdrawal symtoms of Paxil (paroxetine) (nausea, headache, anxiety mood swing etc) persist for long time after stoping when will they be over?

Work w/ Dr. The doctor who prescribed and should be handling your w/drawal is the right one to ask. It's part of their responsibility to you in my opinion. Yours is to be honest w/ them and follow recommendations. Read more...

How to get rid of Paxil (paroxetine) withdrawal symptoms?

Slow titration. There is no way besides tincture of time, but doing a slow taper off of your dose of Paxil (paroxetine) rather than cold turkey, say over 1-2 months, can reduce or eliminate withdrawal symptoms. Read more...

What are the withdrawal side effects of Paxil (paroxetine) weaning?

There are many. Discontinuation side effects from Paxil (paroxetine) can range from mild anxiety and mood swings to severe agitation, panic attacks, confusion, dizziness and hallucinations as well as flu-like symptoms. It is recommended to proceed slowly and under the care of a specialist. Read more...

I get constant headaches that don't seem to go away. I stopped taking my Paxil (paroxetine) prescription about 3 weeks ago could this be the cause of my headaches?

Rapid withdrawl paxi. Yes, that is a possibility. Stopping Paxil (paroxetine) and other anti-depressants suddenly can cause a great many symptoms, and headache is one of them. You should call your doctor who prescribed this medication and discuss your current problem. Read more...
Serotonin DC. Abrupt discontinuation of some medications that work on serotonin can cause considerable problems in some people - not all. More typical symptoms include: malaise (washed out), disconnected feeling, nausea, irritability, insomnia, headaches, brain zaps, dizziness, and even confusion. They can begin immediately or if longer half-life, weeks later. Not life-threatening or cause of psychosis. Taper. Read more...

I have been on Paxil (paroxetine) for 6 days 10 mg. Its causing un wanted sexual side effects. I'm stopping the med. It shouldnt cause withdrawal symptoms should it?

Talk to your dr. Unfortunately, this seems to be a difficult side effect. However before you just stop, talk with your dr. And see if he/she has other ideas to counter this side effect. Depression itself often is accompanied by lack of libido and other sexual side effects. Read more...